# SDR UIEA2019061074433

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Excess Play
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OB CORE COWL PRESSURE RELIEF DOOR HAS PLAY.  REMOVED AND REPLACED NR 2 ENG OB CORE COWL PRESSURE RELIEF DOOR HINGE PINS AND RELATED HARDWARE IAW B767 AMM 71-11-09.
